| Model Number |
SEDR01 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Communication or Transmission Problem (2896); Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4068-45 lead implanted on (b)(6) 1997.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that one of the pacing leads exhibited out of range (oor) impedances and a polarity switch.It was also reported that an electrical reset occurred and there was a possible telemetry issue on the implantable pulse generator (ipg).The ipg was removed and replaced.The right ventricular (rv) lead remains in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the ipg was explanted due to battery depletion.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The device was returned after an 108 months for premature depletion and electrical reset.The device was received in a no telemetry no output condition.The device loss of telemetry and all functions were due to a severely depleted battery.The device was fully functional and operated under normal current drain when powered with an external supply and no hybrid anomalies were observed.The device passed longevity.It was determined that the device met specifications for normal operation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.